# SDR AUS20010576

- Difficulty date: April 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 991028710
- Condition: Faulty
- Location: Hydraulic Pressu
- Component: Hydraulic Pressu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE SWITCH FAULTY.
